# SDR UPS98827894

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 590-582
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING LEADING EDGE LWR SURFACE BULGED XFS 590-582/FWD OF FWD SPAR.  REMOVED CORROSION ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  FABBED INNER DOUBLER IAW DC8 ADDENDIUM 5720-4087-B.  FABRICATED OUTER DOUBLER IAW DAC DWG 5641225.  INSTALLED DOUBLER IAW DC8 SRM 1-1-21.
